# SDR ASMF200707002

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 41,988 hours, 33,860 cycles
- Engine: Pwa JT8D219
- Engine time: 42,392 hours, 25,456 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNED BACK DUE TO HIGH TEMPERATURE IN TAIL CONE, LIGHT TURNED ON AND RT ENGINE WITH LOW ACCELERATION.  MAINTENANCE CORRECTED PNEUMATIC LEAKS IN THE LT AND RT AIR-CONDITIONED SYSTEMS IAW MM 36-20-02 AND MPCM 21-10-00; ADDITIONALLY, THE ACCELERATION CAMS AND THE BLEED VALVES WERE LUBRICATED IAW MM 73-20-01 AND MM 75-31-05, TESTED CORRECT IAW 71-00-00. AIRCRAFT LANDED WITH 57000 KILOGRAMS, SO IT WAS NOT NECESSARY AN OVERWEIGHT LANDING INSPECTION IAW MM 05-51-04.
